MAUDE Adverse Event Report: AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM; RENAL STENT SYSTEM

AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM; RENAL STENT SYSTEM
Catalog Number 1011493-18
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual, dimensional, and functional inspection was performed on the returned device.The damaged stent and difficulty removing was confirmed.The failure to advance was unable to replicate in a testing environment.The investigation determined that the reported difficulties were due to case circumstances.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported revealed no other incidents.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified proximal renal artery.A 5.0 x 18 mm herculink elite stent delivery system could not cross the lesion due to the anatomy and when removing the device the stent got stuck at the distal end of the guiding catheter and the proximal end of the stent flared.The delivery system was pulled back into the guiding catheter which caused the distal end of the guide to fold back on itself so the entire system including the guide wire were removed as a single unit.Another guide wire, guiding catheter and 5.0 x 18 mm herculink elite were successfully used to complete the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
RENAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6159653
Report Number2024168-2016-08771
Device Sequence Number439904
Product Code NIN
UDI-Device Identifier08717648078026
UDI-Public(01)08717648078026(17)190630(10)6071361
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number1011493-18
Device Lot Number6071361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2016
Initial Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: CHOICE PTGUIDE CATHETER: 6F
Patient Age75 YR
Patient Weight83